# SDR SWAA001766

- Difficulty date: September 17, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 25,249 hours, 23,489 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, MOVED GEAR HANDLE TO OFF POSITION AND ALL GEAR WARNING RED LIGHTS ILLUMINATED.  CYCLED GEAR HANDLE AND GREEN LIGHTS ILLUMINATED.  C/W LANDING GEAR EXTENSION/RETRACTION TEST, NO DEFECTS NOTED PER MM.
